# SDR MALA030468

- Difficulty date: September 29, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 8,841 hours, 9,098 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION IN CWA, FOUND LEFT FLAP POSITION TRACK NR 2 AFT LINK AFT /IB BUSHING CORRODED.  FOUND LEFT FLAP, POSITION TRACK NR 4 AFT LINK O/B BUSHING CORRDED.  MAINTENANCE REPLACED BUSHINGS IAW EO AD 020307.  REFER TO 189958 AND 189959 FOR ADDITIONAL INFORMATION.
